# SDR AWXA960526

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2016 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 5 EMERGENCY EXIT LIGHTS ON SEAT INOP PLACED ON MEL 33-51-03.  REF MEL 33-51-01 RE-SEATED CONNECTOR PIN ON HARNESS AT ROW 5 EMERGENCY LIGHTS CHECK OK MEL REMOVED.  (M)
